Show simple item record

dc.contributor.authorEvans, E.
dc.date.accessioned2019-05-22T09:01:22Z
dc.date.available2019-05-22T09:01:22Z
dc.date.issued2018
dc.identifier.citation

Evans, E. (2018) 'Algebraic Number Theory and Fermat's Last Theorem', The Plymouth Student Scientist, 11(2), p. 92-143.

en_US
dc.identifier.issn1754-2383
dc.identifier.urihttp://hdl.handle.net/10026.1/14185
dc.description.abstract

The project aims to deliver sufficient mathematical background to understand a partial proof, due to Ernst Kummer, of Fermat’s last theorem for a specific class of primes called regular primes. In doing so, we also develop some theory that is applicable to a wide range of scenarios in modern number theory, a few of which are discussed in somewhat more superficial detail in the final section.

en_US
dc.language.isoenen_US
dc.publisherUniversity of Plymouth
dc.rightsAttribution 3.0 United States*
dc.rights.urihttp://creativecommons.org/licenses/by/3.0/us/*
dc.subjectErnst Kummeren_US
dc.subjectFermat's last theoremen_US
dc.subjectmathematicsen_US
dc.subjectmodern number theoryen_US
dc.titleAlgebraic Number Theory and Fermat’s Last Theoremen_US
dc.typeArticle
plymouth.issue2
plymouth.volume11
plymouth.journalThe Plymouth Student Scientist


Files in this item

Thumbnail
Thumbnail
Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution 3.0 United States
Except where otherwise noted, this item's license is described as Attribution 3.0 United States

All items in PEARL are protected by copyright law.
Author manuscripts deposited to comply with open access mandates are made available in accordance with publisher policies. Please cite only the published version using the details provided on the item record or document. In the absence of an open licence (e.g. Creative Commons), permissions for further reuse of content should be sought from the publisher or author.
Theme by 
Atmire NV